Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("DUNHAM CB")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 72

  • Page / 3

Export

Selection :

  • and

DISCRETE CHEBYSHEV APPROXIMATION WITH INTERPOLATIONDUNHAM CB.1982; INT. J. COMPUT. MATH.; ISSN 0020-7160; GBR; DA. 1982; VOL. 11; NO 3-4; PP. 243-245; BIBL. 7 REF.Article

THE NECESSITY OF PUBLISHING PROGRAMSDUNHAM CB.1982; COMPUTER JOURNAL; ISSN 0010-4620; GBR; DA. 1982; VOL. 25; NO 1; PP. 61-62; BIBL. 8 REF.Article

DEPENDENCE OF BEST RATIONAL CHEBYSHEV APPROXIMATIONS ON THE DOMAIN.DUNHAM CB.1977; BULL. CANAD. MATH.; CANADA; DA. 1977; VOL. 20; NO 4; PP. 451-454; BIBL. 6 REF.Article

DISCRETE NONLINEAR MEAN APPROXIMATION.DUNHAM CB.1977; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1977; VOL. 57; NO 7; PP. 407-412; ABS. ALLEM. RUSSE; BIBL. 22 REF.Article

EXISTENCE OF TRANSFORMED RATIONAL COMPLEX CHEBYSHEV APPROXIMATIONS.DUNHAM CB.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 20; NO 3; PP. 284-287; BIBL. 6 REF.Article

NEARLY LINEAR CHEBYSHEV APPROXIMATION.DUNHAM CB.1977; AEQUATIONES MATH.; SUISSE; DA. 1977; VOL. 15; NO 2-3; PP. 306Article

BEHAVIOR OF THE CHEBYSHEV OPERATOR OF BEST APPROXIMATION FROM A CURVE OF FUNCTIONS.DUNHAM CB.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 21; NO 2; PP. 209-213; BIBL. 13 REF.Article

RATIONAL APPROXIMATION WITH A VANISHING WEIGHT FUNCTION AND WITH A FIXED VALUE AT ZERO.DUNHAM CB.1976; MATH. OF COMPUT.; U.S.A.; DA. 1976; VOL. 30; NO 133; PP. 45-47; BIBL. 8 REF.Article

ALTERNATING CHEBYSHEV APPROXIMATION WITH A NON-CONTINUOUS WEIGHT FUNCTION.DUNHAM CB.1976; BULL. CANAD. MATH.; CANADA; DA. 1976; VOL. 19; NO 2; PP. 155-157; BIBL. 2 REF.Article

CONVERGENCE OF INTERPOLATION IN POLYNOMIAL CHEBYSHEV APPROXIMATION.DUNHAM CB.1974; B.I.T.; DANM.; DA. 1974; VOL. 14; NO 2; PP. 133-135; BIBL. 4 REF.Article

EFFICIENCY OF CHEBYSHEV APPROXIMATION ON FINITE SUBSETS.DUNHAM CB.1974; J. ASS. COMPUTG MACHIN.; U.S.A.; DA. 1974; VOL. 21; NO 2; PP. 311-313; BIBL. 4 REF.Article

APPROXIMATION WITH RESPECT TO SUMS OF CHESBYCHEV NORMSDUNHAM CB.1972; AEQUATIONES MATH; SUISSE; DA. 1972; VOL. 8; NO 3; PP. 267-270; BIBL. 7 REF.Miscellaneous

BIASED RATIONAL CHEBYSHEV APPROXIMATIONDUNHAM CB.1982; BIT (NORD. FIDSKR. INF. BEHANDL.); ISSN 0006-3835; SWE; DA. 1982; VOL. 22; NO 1; PP. 119-122; BIBL. 8 REF.Article

THE WEAKENED FIRST ALGORITHM OF REMEZDUNHAM CB.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 31; NO 1; PP. 97-98; BIBL. 1 REF.Article

A FORTRAN-PROGRAM FOR DISCRETE NON LINEAR CHEBYSHEV APPROXIMATIONDUNHAM CB.1980; J. COMP. APPL. MATH.; ISSN 0377-0427; BEL; DA. 1980; VOL. 6; NO 3; PP. 241-245Article

BEHAVIOR OF THE ONE SIDED ALTERNATING CHEBYSHEV OPERATORDUNHAM CB.1980; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1980; VOL. 17; NO 3; PP. 428-430; BIBL. 8 REF.Article

CHEBYSHEV APPROXIMATION BY EXPONENTIAL-POLYNOMIAL SUMSDUNHAM CB.1979; J. COMPUT. APPL. MATH.; BEL; DA. 1979; VOL. 5; NO 1; PP. 53-57; BIBL. 32 REF.Article

A SURVEY OF PUBLISHED PROGRAMS FOR BEST APPROXIMATIONDUNHAM CB.1979; J. COMPUT. APPL. MATH.; BEL; DA. 1979; VOL. 5; NO 2; PP. 141-143; BIBL. 1 P.Article

ALTERNATION IN (WEIGHTED) ORDINARY RATIONAL APPROXIMATION ON A SUBSETDUNHAM CB.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 27; NO 3; PP. 244-248; BIBL. 7 REF.Article

SIMULTANEOUS APPROXIMATION OF A SET.DUNHAM CB.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 21; NO 2; PP. 205-208; BIBL. 12 REF.Article

TRANSFORMED RATIONAL CHEBYSHEV APPROXIMATION.DUNHAM CB.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 19; NO 3; PP. 200-204; BIBL. 9 REF.Article

APPROXIMATION BY PHI (AX) L(A,X) ON FINITE POINT SETS.DUNHAM CB.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 20; NO 3; PP. 296-301; BIBL. 2 REF.Article

COMPLEXE CHEBYSHEV APPROXIMATION WITH THE LOCAL HAAR CONDITION.DUNHAM CB.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 15; NO 4; PP. 267-274; BIBL. 5 REF.Article

BEST DISCRETE MEAN RATIONAL APPROXIMATION.DUNHAM CB.1974; AEQUATIONES MATH.; SUISSE; DA. 1974; VOL. 11; NO 1; PP. 107-110; BIBL. 5 REF.Article

CHEBYSHEV APPROXIMATION BY A+B LOG (1+CX). IIDUNHAM CB.1972; J. INST. MATH. APPL., LONDON; G.B.; DA. 1972; VOL. 10; NO 3; PP. 369-372; BIBL. 5 REF.Serial Issue

  • Page / 3